# SDR MALA000259

- Difficulty date: April 11, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 2610 · Detection System
- Part: Tube
- Condition: Failed
- Location: Efis
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN THE FLIGHT DECK WHEN AVIONICS SWITCH TURNED ON.  MX FOUND DUST ON EFIS TUBES, CLEANED AND REINSTALLED.  RAN AVIONICS PER DMX.  OPERATIONAL CHECKS GOOD.
